# SDR SWIA202163791

- Difficulty date: November 7, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF RIGHT HAND SIDE  INTERCOASTAL AT STRINGER STR24R FOR CORROSION AT FUSELAGE STATION  FS409 THRU FS421 AIRCRAFT SKIN SUFUR DAMAGED.     (C-CHECK RO 1/13/2022)    PERFORMED SKIN REPAIR AT STGR24R FROM FS394- FS409, IN ACCORDANCE WITH REPAIR ENGINEERING ORDER (REO) MHIRJ 670-53-21-2184 REV.-- DATED:2021-12-02. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION.  / NOTES: / 1. PLEASE REFERENCE CAMP # 23531501 CONTINUATION SHEET ITEM 23 FOR PRESSURIZATION CHECK.   / 2.ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENT WILL BE COMPLETED WITHIN 12 MONTH OF ISSUE DATE OF THIS REPAIR.  /   THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF REPAIR.  ISSUE DATE: 02-DEC-2021.
